Alert archive / Nevada / High Wind Warnings in 2014
High Wind Warning 1, NWS Elko, NV
NWS Elko, NV issued this high wind warning at Jan 11, 2014, 2:30 AM PST for Elko County, Nevada. It took effect at Jan 11, 2014, 10:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 2:30 AM PST (10:30 UTC)
- In effect from
- Jan 11, 2014, 10:00 AM PST
- Expired
- Jan 11, 2014, 7:47 PM PST
- In force
- 10 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270 WWUS75 KLKN 111030 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 230 AM PST SAT JAN 11 2014 NVZ031-120000- /O.UPG.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ /O.NEW.KLKN.HW.W.0001.140111T1800Z-140113T0000Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 230 AM PST SAT JAN 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. * TIMING...WINDS WILL BECOME GUSTY LATE THIS MORNING AND REMAIN GUSTY THROUGH SUNDAY AFTERNOON. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE * IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING HAZARDOUS ALONG HIGHWAY 93 FROM WELLS TO JACKPOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ030-034-036>040-120000- /O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN... EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 230 AM PST SAT JAN 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL BECOME GUSTY LATE THIS MORNING AND INCREASE THIS AFTERNOON...DIMINISHING DURING THE EVENING. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY... PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...WELLS... PEQUOP SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH... ROUND MOUNTAIN * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LW
2 follow-up statements
738 WWUS75 KLKN 112216 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 216 PM PST SAT JAN 11 2014 NVZ031-121230- /O.CON.KLKN.HW.W.0001.000000T0000Z-140113T0000Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 216 PM PST SAT JAN 11 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. * TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY SUNDAY MORNING THEN SLOWLY DECREASE. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE. * IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING HAZARDOUS ALONG NORTH TO SOUTH HIGHWAYS SUCH AS 93 FROM WELLS TO JACKPOT AND MOUNTAIN CITY HIGHWAY FROM ADOBE SUMMIT TO OWYHEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ030-034-036>040-120600- /O.CON.KLKN.WI.Y.0002.000000T0000Z-140112T0600Z/ HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN... EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 216 PM PST SAT JAN 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY EVENING THEN SLOWLY DECREASE. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY... PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...WELLS... PEQUOP SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH... ROUND MOUNTAIN. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
042 WWUS75 KLKN 120347 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 747 PM PST SAT JAN 11 2014 NVZ031-120500- /O.CAN.KLKN.HW.W.0001.000000T0000Z-140113T0000Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 747 PM PST SAT JAN 11 2014 ...HIGH WIND WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE HIGH WIND WARNING. WINDS ACROSS MUCH OF NORTHERN ELKO COUNTY HAVE DECREASED TO BELOW HIGH WIND WARNING CRITERIA. A FEW HIGH ELEVATION SITES IN THE WINDIER LOCALES MAY GUST TO 60 MPH...BUT THE THREAT FOR WIDESPREAD VERY STRONG WINDS HAVE PASSED. WIND SPEEDS WILL GENERALLY BE FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH THE EVENING. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELED. $$ NVZ030-034-036>040-120500- /O.CAN.KLKN.WI.Y.0002.000000T0000Z-140112T0600Z/ HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN... EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 747 PM PST SAT JAN 11 2014 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS MUCH OF NORTHERN NEVADA HAVE DECREASED TO BELOW WIND ADVISORY CRITERIA. THERE ARE A FEW SITES THAT CONTINUE TO GUST TO AROUND 60 MPH...LIKE GOLCONDA SUMMIT IN HUMBOLDT COUNTY...BUT THE THREAT FOR WIDESPREAD STRONG WINDS HAVE PASSED. WIND SPEEDS WILL GENERALLY BE FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH THE EVENING...WITH SLIGHTLY HIGHER GUSTS ALONG THE COLD FRONT. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this high wind warning went out at Jan 11, 2:20 AM PST, 10 minutes earlier.
Area forecast discussion, Jan 11, 2:20 AM PST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 220 AM PST SAT JAN 11 2014 .SYNOPSIS...A STRONG STORM SYSTEM WILL IMPACT THE GREAT BASIN WITH SOME SNOW TODAY. HOWEVER THE MAIN ISSUE WILL BE THE GUSTY WINDS THAT MAY KICK UP SOME DUST...HAMPERING VISIBILITY IN SOME AREAS. THE STRONGEST WINDS ARE EXPECTED NORTH OF INTERSTATE 80 IN ELKO COUNTY TODAY...POSSIBLY LASTING THROUGH SUNDAY. && .SHORT TERM...TODAY THROUGH MONDAY. STILL SOME CLOUDINESS AROUND THIS MORNING IN A DIRTY RIDGE PATTERN. SOME FREEZING TEMPERATURES IN CENTRAL NEVADA WHERE NORMAL NIGHTTIME DRAINAGE IS OCCURRING AT TONOPAH AND ELY. ABOVE FREEZING FOR THE MOST PART ACROSS NORTHERN NEVADA WITH SOME SUSTAINED SURFACE MIXING. NO RETURNS NOTED ON RADAR THIS MORNING. THE MODELS ARE IN EXCELLENT AGREEMENT. TODAY THROUGH TONIGHT. THE PACIFIC RIDGE WILL YIELD ONE MORE TIME TO A SIGNIFICANT SHORTWAVE TODAY WHICH WILL BRING A MIX OF RAIN AND SNOW SHOWERS TO THE VALLEYS AND BLOWING DUST TO SOME OF THE PRECIPITATION-STARVED AREAS. WIND ADVISORIES ARE IN EFFECT FOR MUCH OF THE AREA HOWEVER THE MAIN ISSUE TODAY WILL BE THE STRONG GUSTY WINDS ACROSS NORTHERN ELKO COUNTY WHERE A HIGH WIND WARNING WILL BE IN EFFECT. THE CURRENT RIDGE AXIS IS RUNNING N/S THROUGH ELKO COUNTY THIS MORNING AND IS BEGINNING TO SHIFT EAST. A LOW PRESSURE WAVE WILL SKIP ACROSS NORTHERN CALIFORNIA THIS AFTERNOON AND PROVIDE A STRENGTHENING WESTERLY FLOW OVER THE GREAT BASIN. SHOWERS WILL BE MOSTLY LIMITED TO AREAS NORTH OF INTERSTATE 80 TODAY AND THEN COVER MOST ZONES BY TONIGHT WITH A CHANGEOVER TO ALL SNOW. WITH TEMPERATURES WARMING SUBSTANTIALLY THIS AFTERNOON...WINDS WILL BE THE PRIMARY CONCERN. WIND GUSTS WILL BE STRONGEST IN NORTHERN ELKO COUNTY WHERE SOME GUSTS AROUND 60 MPH ARE POSSIBLE. PEAK SURFACE GUSTS AROUND 50 MPH IN THE DRIER AREAS OF SOUTHERN HUMBOLDT COUNTY INCLUDING WINNEMUCCA...AS WELL AS LANDER AND NORTHWEST NYE COUNTIES...COULD KICK UP SOME BLOWING DUST. WINDS WILL BEGIN TO DIMINISH IN THE EVENING FOR MOST AREAS HOWEVER STRONG WIND GUSTS CREATED BY A TIGHTENED PRESSURE GRADIENT MAY ALLOW FOR SUSTAINED HIGH WINDS ACROSS NORTHERN ELKO COUNTY. HIGH TEMPERATURES WILL RANGE FROM THE 40S TO AROUND 50 DEGREES. LOW TEMPERATURES WILL GENERALLY DROP INTO THE 20S BEFORE DAYBREAK SUNDAY. SUNDAY. THE HIGH WIND WARNING REMAINS IN EFFECT FOR SUNDAY AS STRONG GUSTY WINDS WILL CONTINUE FOR NORTHERN ELKO COUNTY THROUGH MOST OF THE DAY. SNOW SHOWERS WILL BEGIN TO TAPER OFF WEST TO EAST. HIGH TEMPERATURES WILL GENERALLY BE IN THE 30S. SUNDAY NIGHT THROUGH MONDAY. THE PACIFIC RIDGE WILL BEGIN TO FLEX ITS MUSCLE. BREEZY WINDS MAY CONTINUE ACROSS NORTHERN NEVADA AND UNTIL THE RIDGE AMPLIFIES...A FEW SHOWERS ARE POSSIBLE ACROSS NORTHEAST NEVADA. HIGH TEMPERATURES WILL BE IN THE 30S. LOW TEMPERATURES WILL GENERALLY RANGE FROM 10 TO 20 DEGREES. .LONG TERM...MONDAY NIGHT THROUGH NEXT FRIDAY. AN EXTENDED DRY SPELL IS ON TAP FOR NEVADA FOR ALL OF NEXT WEEK. DROUGHT CONDITIONS WILL WORSEN. STRONG HIGH PRESSURE OVER THE EASTERN PACIFIC MONDAY WILL BUILD EAST TO CENTER ITSELF OVER CALIFORNIA AND NEVADA ON TUESDAY. IMPRESSIVE 586 DM 500 MB HEIGHTS OVER NORTHERN CALIFORNIA TUESDAY AFTERNOON. STRONG HIGH PRESSURE RIDGING WILL CONTINUE TO CONTROL GREAT BASIN WEATHER THROUGH AT LEAST NEXT FRIDAY, WITH ZERO CHANCE OF PRECIPITATION, FEW CLOUDS, AND VERY LIGHT WINDS. AFTERNOON HIGHS IN THE 30S AND 40S, COOLEST IN ANY INVERTED VALLEYS. GFS BUFR SOUNDINGS FOR ELKO SHOW THE INVERSION STRENGTHENING BENEATH BUILDING HEIGHTS OVER 580 DM TUESDAY AND WEDNESDAY, BUT CONTINUE TO FEEL LACK OF APPRECIABLE SNOW COVER BY THEN WILL DETER INVERSIONS FROM TAKING ROOT. BT && .AVIATION...STRONG WINDS ACROSS NORTHERN NEVADA TODAY, AHEAD OF A STRONG PACIFIC COLD FRONT, EXPECTED TO BE NEAR KWMC BY 00Z. STRONGEST SW WINDS ARE EXPECTED AT KWMC/KEKO FROM 18Z SAT-01Z SUN, WHEN GUSTS TO 45 KTS ARE LIKELY. WINDS/TURBULENCE WILL BE MUCH STRONGER AT 1-2K FT AGL, WHERE SW WINDS WILL AVERAGE 50-60 KTS. AREAS OF BLDU EXPECTED TO BE GENERATED OVER WESTERN NEVADA AFTER 18Z, AFFECTING VIS AT KWMC AND KEKO. LESS WIND AT KELY/KTPH, BUT STILL GUSTING TO 25-30 KTS. SCT -SHRA DEVELOPING FROM KWMC TO KEKO 18-00Z, LOCALLY ENHANCING WINDS AND BLDU. COLD FRONT WILL RACE TO A KELY-KTPH LINE BY 06Z, WITH -SHSN AT KWMC/KEKO/KELY FROM 00-12Z SUN. LESS THAN ONE INCH ACCUMULATION AT ALL TERMINALS. HAVE HIGHEST CONFIDENCE ON VIS DROPPING TO IFR AT KEKO FROM 00-12Z SUN. BT && .LKN WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM THIS MORNING TO 4 PM PST SUNDAY FOR NORTHERN ELKO COUNTY. WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY. && 92/99/99
Hazardous weather outlook, Jan 10, 7:00 PM PST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 700 PM PST FRI JAN 10 2014 NVZ030-031-034-036>040-120300- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- 700 PM PST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN APPROACHING STORM SYSTEM WILL PRODUCE GUSTY WINDS ON SATURDAY. A WIND ADVISORY IS IN EFFECT. SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT AND SUNDAY...HOWEVER SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME. WINTER WEATHER ADVISORIES MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ033-035-041-120300- SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHEASTERN NYE COUNTY- 700 PM PST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT AND SUNDAY...HOWEVER SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME. WINTER WEATHER ADVISORIES MAY BE NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
Nearby
High Wind Warnings in Nevada, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.